<  Back to the Polytechnique Montréal portal

Carry-free approximate squaring functions with O(n) complexity and O(1) delay

J. M. Pierre Langlois and D. Al-Khalili

Article (2006)

An external link is available for this item
Additional Information: Nom historique du département: Département de génie informatique
Department: Department of Computer Engineering and Software Engineering
PolyPublie URL: https://publications.polymtl.ca/22876/
Journal Title: IEEE Transactions on Circuits and Systems II: Express Briefs (vol. 53, no. 5)
Publisher: IEEE
DOI: 10.1109/tcsii.2006.873364
Official URL: https://doi.org/10.1109/tcsii.2006.873364
Date Deposited: 18 Apr 2023 15:17
Last Modified: 05 Apr 2024 11:07
Cite in APA 7: Langlois, J. M. P., & Al-Khalili, D. (2006). Carry-free approximate squaring functions with O(n) complexity and O(1) delay. IEEE Transactions on Circuits and Systems II: Express Briefs, 53(5), 374-378. https://doi.org/10.1109/tcsii.2006.873364

Statistics

Dimensions

Repository Staff Only

View Item View Item